# SDR AALA20002145

- Difficulty date: December 25, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 1218 - AFTER LANDING UNABLE TO DISARM DOOR 2R. CLEANED AND LUBRICATED GIRT BAR TRACKS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
